# SDR FDEA202202240707

- Difficulty date: February 24, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24017
- Aircraft time: 93,341 hours, 32,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: UK
- How discovered: U
- Nature of condition: K, K, K
- Precautionary procedure: K, K, K, K

## Discrepancy

CORROSION ON SEAT TRACK LOCATED STA 1540 LBL 45.5 PERFORMED SEAT TRACK REPAIR USING NEW SEAT TRACK SECTION , 2 EA ANGLES, AND   STRAP PER SRM 53-00-52,   FIG 201, REPAIR 1. THIS REPAIR IS A CATEGORY "A" REPAIR AND  NO SUPPLEMENTARY INSP. ARE   REQUIRED
